Auslander’s defect formula and a commutative triangle in an exact category

Abstract We prove Auslander’s defect formula in an exact category, and obtain a commutative triangle involving the Auslander bijections and the generalized Auslander-Reiten duality.

Saved in:
Author:

Jiao, Pengjie [VerfasserIn]

Format:

Electronic Article

Language:

English

Published:

2020

Subjects:

Auslander’s defect formula

Auslander bijections

morphisms determined by objects

Containing Work:

Enthalten in: Frontiers of mathematics in China - Berlin : Heidelberg : Springer, 2006, 15(2020), 1 vom: 22. Jan., Seite 115-125

Containing Work:

volume:15 ; year:2020 ; number:1 ; day:22 ; month:01 ; pages:115-125

Links:

Volltext [lizenzpflichtig]

DOI / URN:

10.1007/s11464-020-0814-4

Catalog id:

SPR039051064

Haven't found what you're looking for?

Contact us!